@article{(Open Science Index):https://publications.waset.org/pdf/14503,
	  title     = {Acceptance Single Sampling Plan with Fuzzy Parameter with The Using of Poisson Distribution},
	  author    = {Ezzatallah Baloui Jamkhaneh and  Bahram Sadeghpour-Gildeh and  Gholamhossein Yari},
	  country	= {},
	  institution	= {},
	  abstract     = {This purpose of this paper is to present the acceptance single sampling plan when the fraction of nonconforming items is a fuzzy number and being modeled based on the fuzzy Poisson distribution. We have shown that the operating characteristic (oc) curves of the plan is like a band having a high and low bounds whose width depends on the ambiguity proportion parameter in the lot when that sample size and acceptance numbers is fixed. Finally we completed discuss opinion by a numerical example. And then we compared the oc bands of using of binomial with the oc bands of using of Poisson distribution.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {3},
	  number    = {1},
	  year      = {2009},
	  pages     = {47 - 51},
	  ee        = {https://publications.waset.org/pdf/14503},
	  url   	= {https://publications.waset.org/vol/25},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 25, 2009},
	}